International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 825-827
An inverse problem for Helmholtz's equation
Mathematics Department, Kansas State University, Manhattan 66506, KS, USA
Received 20 March 1987
Copyright © 1987 A. G. Ramm. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The refraction coefficient in Helmholtz's equation is found from the
knowledge of a family of the solutions to this equation on two lines.